# SDR DALA1233760997

- Difficulty date: May 21, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 53,996 hours, 39,346 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MAINTENANCE FOUND CABIN CEILING EMERGENCY LIGHTS INOPERATIVE FROM ROW 23-26.  REPLACED BATTERY PACK B5-104 PER WDM/AMM.  OPS CHECKED GOOD.
